# SDR CALA2022042501061

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 13,023 hours, 1,880 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Latch
- Part number: 721Z381747
- Condition: Missing
- Location: Missing
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PDA 2 UPON ARIVAL FOUND ENGINE 2 #4 THRUST REVERSER LATCH MISSING M&E P/N 78-7811-3-0007
